Alert archive / Tennessee / Flash Flood Warnings in 2014
Flash Flood Warning 14, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jul 8, 2014, 6:55 PM CDT for Lawrence County, Wayne County, Tennessee. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2014, 6:55 PM CDT (23:55 UTC)
- Expired
- Jul 8, 2014, 9:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 149 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 7:15 PM CDT | FLASH FLOOD | Waynesboro, TN | WATER COVERING WOODTOWN ST AND PORTIONS OF HWY 99 IN WAYNESBORO. MINOR ROAD FLOODING NEAR MINK BRANCH CREEK AS WELL. |
| Jul 8, 8:25 PM CDT | FLASH FLOOD | Collinwood, TN | REPORT OF FLOODING ON RAILROAD BED ROAD AT NATCHEZ TRACE IN COLLINWOOD |
| Jul 8, 9:00 PM CDT | FLASH FLOOD | 3 Ese Collinwood, TN | WATER APPROACHING A HOUSE ON THOMPSON HOLLOW ROAD...WITH 6 TO 8 INCHES OF WATER OVER THE ROADWAY. |
| Jul 8, 9:06 PM CDT | FLASH FLOOD | 11 Ene Collinwood, TN | SOUTH CHISHOLM CREEK RD WASHED OUT. |
| Jul 8, 9:06 PM CDT | FLASH FLOOD | 11 Ene Collinwood, TN | SOUTH CHISM CREEK RD WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
245
WGUS54 KOHX 082355
FFWOHX
TNC099-181-090245-
/O.NEW.KOHX.FF.W.0014.140708T2355Z-140709T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
655 PM CDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF WESTPOINT...
WAYNE COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITIES OF WAYNESBORO...CLIFTON...
* UNTIL 945 PM CDT
* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR
ESTIMATES 2 TO 3.5 INCHES OF RAIN HAS FALLEN IN THE PAST TWO HOURS
FROM CLIFTON TO WAYNESBORO TO WESTPOINT. AN ADDITIONAL 1 TO 2
INCHES OF RAIN WILL BE POSSIBLE OVER THE NEXT FEW HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3502 8745 3516 8799 3529 8799 3530 8802
3535 8801 3538 8803 3540 8798 3543 8801
3546 8798 3547 8784 3549 8773 3547 8765
3544 8764 3544 8761 3540 8757 3541 8745
$$
SHAMBURGER3 follow-up statements
533
WGUS74 KOHX 090046
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
746 PM CDT TUE JUL 8 2014
TNC099-181-090245-
/O.CON.KOHX.FF.W.0014.000000T0000Z-140709T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE TN-LAWRENCE TN-
746 PM CDT TUE JUL 8 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
WESTERN LAWRENCE AND WAYNE COUNTIES...
AT 743 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
THUNDERSTORMS PRODUCING FLASH FLOODING IN WAYNESBORO WITH SEVERAL
ROADS FLOODED. RADAR ESTIMATES 3 TO 5 INCHES OF RAIN HAS FALLEN
ALONG A LINE FROM CLIFTON TO WAYNESBORO TO WESTPOINT OVER THE PAST
FEW HOURS. THUNDERSTORMS CONTINUE TO MOVE ACROSS THE AREA...AND AN
ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE THIS EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3502 8745 3516 8799 3529 8799 3530 8802
3535 8801 3538 8803 3540 8798 3543 8801
3546 8798 3547 8784 3549 8773 3547 8765
3544 8764 3544 8761 3540 8757 3541 8745
$$
SHAMBURGER723
WGUS74 KOHX 090148
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
848 PM CDT TUE JUL 8 2014
TNC099-181-090245-
/O.CON.KOHX.FF.W.0014.000000T0000Z-140709T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE TN-LAWRENCE TN-
848 PM CDT TUE JUL 8 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
WESTERN LAWRENCE AND WAYNE COUNTIES...
AT 842 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS AND MEDIA REPORTED
THUNDERSTORMS PRODUCING FLASH FLOODING IN WAYNESBORO AND COLLINWOOD
WITH SEVERAL ROADS FLOODED. RADAR ESTIMATES 3 TO OVER 6 INCHES OF
RAIN HAS FALLEN ALONG A LINE FROM CLIFTON TO WAYNESBORO TO
COLLINWOOD TO WESTPOINT OVER THE PAST FEW HOURS. THUNDERSTORMS WITH
VERY HEAVY RAINFALL CONTINUE TO MOVE ACROSS THE AREA...AND AN
ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE THIS EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3502 8745 3516 8799 3529 8799 3530 8802
3535 8801 3538 8803 3540 8798 3543 8801
3546 8798 3547 8784 3549 8773 3547 8765
3544 8764 3544 8761 3540 8757 3541 8745
$$
SHAMBURGER871
WGUS74 KOHX 090217
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
917 PM CDT TUE JUL 8 2014
TNC099-181-090245-
/O.CON.KOHX.FF.W.0014.000000T0000Z-140709T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE TN-LAWRENCE TN-
917 PM CDT TUE JUL 8 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
WESTERN LAWRENCE AND WAYNE COUNTIES...
AT 908 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH
FLOODING CONTINUING ACROSS WAYNE AND WESTERN LAWRENCE COUNTIES WITH
SEVERAL ROADWAYS UNDER WATER OR WASHED OUT. SOUTH CHISHOLM CREEK
ROAD NORTH OF WESTPOINT IN LAWRENCE COUNTY WAS REPORTEDLY WASHED
OUT...WHILE THOMPSON HOLLOW ROAD AND RAILROAD BED ROAD NEAR
COLLINWOOD IN WAYNE COUNTY WERE FLOODED.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THE HEAVIEST
THUNDERSTORMS HAVE MOVED OUT OF THE AREA...BUT MORE SHOWERS
AND STORMS ARE BEGINNING TO DEVELOP ACROSS WAYNE AND LAWRENCE
COUNTIES. AN ADDITIONAL ONE HALF TO 1 INCH OF RAIN IS POSSIBLE
THROUGH THE REST OF THE EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3502 8745 3516 8799 3529 8799 3530 8802
3535 8801 3538 8803 3540 8798 3543 8801
3546 8798 3547 8784 3549 8773 3547 8765
3544 8764 3544 8761 3540 8757 3541 8745
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 6:51 PM CDT, 4 minutes earlier.
Area forecast discussion, Jul 8, 6:51 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 651 PM CDT TUE JUL 8 2014 .UPDATE...FOR 00Z AVIATION DISCUSSION. && .AVIATION...00Z AVIATION DISCUSSION. WITH UNCERTAINTIES THRU AT LEAST 09/18Z CONCERNING INTERACTIONS OF LOCAL MOISTURE...INSTABILITY...AND LIFTING MECHANISMS PER SFC FRONT APPROACHING ALONG WITH DEEPENING OF UPPER LEVEL TROUGHING DYNAMICS SUPPORTING EMBEDDED SHORTWAVES IN FLOW ALOFT ACROSS THE MID STATE...ESPECIALLY FOR BNA/CSV... SEVERAL AMENDMENTS POSSIBLE. WILL GO WITH VFR CONDITIONS FOR BREVITY IN TAF FORECASTS...BUT WOULD NOT BE SURPRISED FOR TAFT SITES TO EXPERIENCE BRIEF MVFR/IFR CONDITIONS. BEST INSTABILITY AXIS GENERALLY REMAINS S OF BNA/CSV...BUT SHORT RANGE MODELS SHOWING AN INCREASE IN AREAL COVERAGE NWD FROM 09/04Z-09/09Z...BUT NOT CONFIDENT ENOUGH TO MENTION CAT SHWRS/TSTMS CKV...WILL MENTION VCTS ONLY. FRONT WILL MOVE THRU MID STATE BEFORE STALLING BY 09/18Z AND THEN PUSH BACK SLIGHTLY N AS A STATIONARY FRONT THRU 09/24Z... RESULTING IN AT LEAST VCTS AT TAF SITES THRU 09/29Z. && .PREV DISCUSSION.../ISSUED 548 PM CDT TUE JUL 8 2014/ MESOSCALE UPDATE... LAPS DATA SHOWING THE GREATEST INSTABILITY AT THIS TIME STRETCHES FROM SOUTHWESTERN TN EASTWARD TOWARD THE CENTRAL PLATEAU. CONVECTION IS FIRING ALONG THIS INSTABILITY AXIS. MIDDLE TN RESIDES ON THE SOUTHERN EDGE OF A RATHER BROAD UPPER TROUGH AND THUS...STEERING FLOW IS RATHER SLOW AND WE ARE SEEING THAT WITH THESE SLOW MOVING STORMS. SO...IN ADDITION TO THE STRONG THUNDERSTORM POTENTIAL LATE THIS AFTERNOON AND EVENING...HEAVY RAINFALL AND THE POTENTIAL FOR SOME MINOR FLOODING CANNOT BE RULED OUT. NOW THE CURRENT POSITIONING OF THE FRONTAL BOUNDARY IS NORTH OF TN AND IS LOCATED NEARLY PARALLEL TO THE OHIO RIVER. WE ARE SEEING THE BEGINNINGS OF CONVECTIVE DEVELOPMENT ACROSS SOUTHERN IL. THIS IS THE ACTIVITY THAT WE WILL NEED TO WATCH FOR POTENTIAL STRENGTHENING AND THE POSSIBILITY FOR SEVERE WEATHER LATER TONIGHT. DEWPOINTS ARE VERY HIGH...MID/UPPER 70S ACROSS NRN MS RIGHT NOW. SOME OF THESE HIGHER DEWPOINTS MAY ADVECT OUR WAY LATER THIS EVENING. THIS MAY HELP TO REVAMP THE CAPES WHICH ARE TENDING TO DECREASE AS PER THE USUAL DIURNAL INFLUENCES. SO FOR NOW...STRONG STORMS ACROSS THE SOUTH...THEN WE'LL NEED TO WATCH FOR POTENTIAL SEVERE WEATHER COMING SOUTHWARD LATER TONIGHT. PREV DISCUSSION.../ISSUED 156 PM CDT TUE JUL 8 2014/ DISCUSSION... STEPPED OUTSIDE AND NOTICED WE STILL HAVE QUITE A BIT OF ALTOCUMULUS OVERHEAD INDICATIVE OF WARM ADVECTION AT THAT LEVEL. TEMPS ARE WARMING AT 700 MBARS WITH +8 CELSIUS ALONG THE PLATEAU TO A +10 CELSIUS ALONG THE MISSISSIPPI RIVER AND EVEN WARMER 700 TEMPS BACK IN OKLAHOMA THAT ARE GETTING ADVECTED EASTWARD TOWARD ARKANSAS...BUT STILL NOT ENOUGH TO CAP US OFF. SURFACE FRONT DRAPED DOWN THROUGH FAR SOUTHERN ILLINOIS THEN DOWN ACROSS SOUTHERN MISSOURI THEN INTO OKLAHOMA. FRONT IS SLOWING ON SOUTH END WITH 35 KNOT WESTERLY LOW LEVEL JET BOOTHEEL INTO WEST TENNESSEE. STILL A LOT OF CONVECTIVE INHIBITION TO OVERCOME AND IT'S GOING TO TAKE A WHILE. STILL BEST SURFACE BASED LI'S IN EASTERN ARKANSAS INTO WESTERN TENNESSEE ALONG WITH 2 INCH PRECIPITABLE WATER THAT IS BEING TRANSPORTED IN THIS DIRECTION. ALL IN ALL THINK IT WILL BE LATE AFTERNOON BEFORE WE SEE DEVELOPMENT AHEAD OF FRONT AND IT MAY BE EVEN AFTER 23Z THIS EVENING. BEST AREA FOR DEVELOPMENT WOULD BE BOOTHEEL AND ALONG KENTUCKY/TENNESSEE BORDER. AM BEGINNING TO SEE SOME NEWLY DEVELOPED SHOWERS AND ISOLATED THUNDERSTORMS ALONG ALABAMA BORDER WORKING EASTWARD. THIS IN AN AREA OF HIGH SURFACE BASED CAPES AND LI'S DOWN AROUND -6. STRONG STORMS WITH GUSTY WINDS ARE POSSIBLE TONIGHT IN MIDDLE TENNESSEE WITH LOCALLY HEAVY RAINFALL. SURFACE FRONT WILL BISECT MID STATE ON WEDNESDAY WITH HIGHER POPS GENERALLY SOUTH OF INTERSTATE 40. COULD STILL SEE SOME STRONG STORMS SOUTHERN AREAS WEDNESDAY MORNING. WINDS ON WEDNESDAY WILL TURN TO THE NORTHWEST DURING THE DAY AS FRONT SINKS SOUTH OF MID STATE BY WEDNESDAY EVENING. I KEPT A SMALL POP IN FOR SOUTHERN MIDDLE TENNESSEE AND PLATEAU FOR WEDNESDAY EVENING WITH FRONT NEARBY. UPPER TROUGH DOMINATES INTO FRIDAY BUT UPPER RIDGE BUILDS IN AS WE GO THROUGH THE WEEKEND WITH UPPER TROUGH DIGGING DOWN EATING INTO UPPER RIDGE FIRST OF NEXT WEEK. THEREFORE I KEPT THURSDAY AND FRIDAY DRY THEN INTRODUCED A SMALL POP FOR SATURDAY AND SUNDAY AND INCREASED POPS MONDAY AND TUESDAY AS NORTHWEST FLOW DOMINATES EARLY IN THE WEEK. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jul 8, 5:06 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 506 PM CDT TUE JUL 8 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-091015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 506 PM CDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS MIDDLE TENNESSEE. THE TIMING OF THE SEVERE THUNDERSTORM POTENTIAL WILL BE FROM 9 PM UNTIL MIDNIGHT ACROSS THE NORTHWESTERN HALF OF THE MID STATE...AND MIDNIGHT UNTIL 3 AM FOR THE SOUTHEASTERN HALF. SOME SCATTERED STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE PRIOR TO THAT TIME ACROSS SOUTHERN MIDDLE TN AS WELL. DAMAGING WIND GUSTS...HAIL...AND HEAVY RAINFALL...WHICH WILL CREATE A LOCALIZED FLASH FLOOD THREAT...ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY FOR AREAS SOUTH OF INTERSTATE 40...BUT ESPECIALLY FOR THOSE CLOSER TO THE ALABAMA STATE LINE. STRONG WIND GUSTS AND HEAVY RAINFALL WILL BE THE MAIN THREATS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED THIS EVENING...AND POSSIBLY AGAIN ON WEDNESDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 21
In the hours before
Special weather statement, Jul 8, 5:47 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 547 PM CDT TUE JUL 8 2014 TNZ059>062-075-082315- BEDFORD-MARSHALL-MAURY-RUTHERFORD-WILLIAMSON- 547 PM CDT TUE JUL 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...MARSHALL...MAURY... RUTHERFORD AND WILLIAMSON COUNTIES... AT 547 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SPRING HILL...MOVING EAST AT 35 MPH. SOME LOCATIONS IN THE PATH INCLUDE I-65 EAST OF COLUMBIA...SPRING HILL...EAGLEVILLE...CHAPEL HILL...ROVER AND UNIONVILLE. SMALL HAIL...WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THIS STORM. LAT...LON 3572 8651 3555 8656 3564 8711 3580 8696 31
Special weather statement, Jul 8, 5:48 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
548 PM CDT TUE JUL 8 2014
TNZ093-082315-
WAYNE-
548 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR WAYNE COUNTY...
AT 546 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A CLUSTER OF STRONG THUNDERSTORMS FROM CLIFTON TO
WAYNESBORO...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WAYNESBORO AND COLLINWOOD.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3519 8798 3545 8799 3547 8787 3547 8784
3549 8775 3547 8764 3544 8764 3543 8761
3542 8761 3540 8757 3518 8757 3508 8759
SHAMBURGERSpecial weather statement, Jul 8, 6:15 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 615 PM CDT TUE JUL 8 2014 TNZ059>062-075-082345- BEDFORD-MARSHALL-MAURY-RUTHERFORD-WILLIAMSON- 615 PM CDT TUE JUL 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST BEDFORD...NORTHERN MARSHALL...NORTHERN MAURY...SOUTHWEST RUTHERFORD AND SOUTHERN WILLIAMSON COUNTIES... AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SPRING HILL...MOVING EAST AT 20 MPH. SOME LOCATIONS IN THE PATH INCLUDE THOMPSONS STATION...EAGLEVILLE... TRIUNE...ROVER AND ROCKVALE. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3589 8650 3557 8648 3566 8692 3584 8692 SHAMBURGER
Local storm report, Jul 8, 6:25 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
625 PM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 1 E EAGLEVILLE 35.74N 86.64W
07/08/2014 E0.88 INCH RUTHERFORD TN TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED JUST EAST OF
EAGLEVILLE
&&
EVENT NUMBER OHX1400456
SHAMBURGERSpecial weather statement, Jul 8, 6:32 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
632 PM CDT TUE JUL 8 2014
TNZ093-094-090015-
LAWRENCE-WAYNE-
632 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE AND WAYNE COUNTIES...
AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLIFTON TO
LORETTO...MOVING EAST AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WESTPOINT...COLLINWOOD...ST.
JOSEPH...WAYNESBORO...FIVE POINTS...LEOMA AND LAWRENCEBURG.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3506 8799 3529 8799 3530 8802 3535 8801
3539 8803 3541 8798 3543 8801 3546 8798
3547 8784 3549 8780 3547 8765 3544 8764
3540 8757 3523 8722 3520 8721 3500 8723
3500 8762
SHAMBURGERSpecial weather statement, Jul 8, 6:46 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
646 PM CDT TUE JUL 8 2014
TNZ063-064-078-090015-
CANNON-DE KALB-WARREN-
646 PM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR CANNON...SOUTHERN DE KALB AND
NORTHERN WARREN COUNTIES...
AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR WOODBURY...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE READYVILLE...BRADYVILLE...
WOODBURY...CENTERTOWN AND GREEN HILL.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3573 8620 3576 8618 3579 8619 3580 8618
3588 8617 3592 8614 3595 8579 3571 8578
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:23 PM CDT | Special Weather Statement | OHX | Cheatham, Macon, Robertson, Smith, Sumner, Trousdale | 52 min |
| Jul 8, 4:11 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall | 34 min |
| Jul 8, 4:20 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 11 min |
| Jul 8, 5:02 PM CDT | Special Weather Statement | OHX | Wayne | 28 min |
| Jul 8, 5:22 PM CDT | Special Weather Statement | OHX | Lewis | 23 min |
| Jul 8, 5:28 PM CDT | Special Weather Statement | OHX | Wayne | 32 min |
| Jul 8, 5:47 PM CDT | Special Weather Statement | OHX | Marshall | 28 min |
| Jul 8, 5:48 PM CDT | Special Weather Statement | OHX | Wayne | 27 min |
| Jul 8, 6:05 PM CDT | Areal Flood Advisory | OHX | Wayne | 115 min |
| Jul 8, 6:15 PM CDT | Special Weather Statement | OHX | Williamson | 30 min |
| Jul 8, 6:32 PM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 43 min |
| Jul 8, 6:46 PM CDT | Special Weather Statement | OHX | Cannon | 29 min |
Nearby
Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.